MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.49.3188

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2010

Cytomegalovirus-induced infectious mononucleosis-like syndrome in a rheumatoid arthritis patient treated with methotrexate and infliximab.

Shimojima Yasuhiro, Ishii Wataru, Matsuda Masayuki, Nakazawa Hideyuki, Ikeda Shu-Ichi

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

We report a patient with rheumatoid arthritis (RA) who developed cytomegalovirus (CMV)-induced infectious mononucleosis-like syndrome (IMLS) while being treated with methotrexate and infliximab. She suddenly developed intermittent high fever and general fatigue with liver dysfunction, remarkable lymphocytosis and laboratory data suggestive of CMV reactivation. Her clinical symptoms quickly improved after the cessation of methotrexate and infliximab without the use of anti-viral drugs such as ganciclovir. CMV-induced IMLS might be a cause of persistent fever in RA patients, particularly when biologics are used for treatment.

Для цитирования: Shimojima Yasuhiro, Ishii Wataru, Matsuda Masayuki, Nakazawa Hideyuki, Ikeda Shu-Ichi. Cytomegalovirus-induced infectious mononucleosis-like syndrome in a rheumatoid arthritis patient treated with methotrexate and infliximab.. Internal medicine (Tokyo, Japan). 2010. DOI: 10.2169/internalmedicine.49.3188.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.